# SDR SWIA20230127

- Difficulty date: January 27, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND EVALUATION OF HAIL DAMAGE TO THE FWD FUSELAGE LEFT HAND SKIN (P/N 170-03385-003) FOUND TO BE BEYOND ECONOMICAL REPAIR.     (C-CHECK RO 2/20/2023)    REMOVED AND REPLACED FWD FUSELAGE L/H SKIN (P/N 170-03385-003) REF EMB 175 SRM 51-40-08. THIS ACTION DOES NOT EFFECT THE AIRCRAFTS WEIGHT AND BALLANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.SEE CAMPS CP 26156923 AND CP 26156917 FOR SURFACE PROTECTION AND AVIONICS.
